Israel Journal of Mathematics

, Volume 35, Issue 3, pp 210–214

Two sufficient conditions for supersolvability of finite groups

  • S. Srinivasan
Article

DOI: 10.1007/BF02761191

Cite this article as:
Srinivasan, S. Israel J. Math. (1980) 35: 210. doi:10.1007/BF02761191

Abstract

In this paper two sufficient conditions for supersolvability of finite groups are given considering the maximal subgroups of Sylow subgroups of the group. An example is given to show that the conditions given are not necessary for supersolvability.

Copyright information

© Hebrew University 1980

Authors and Affiliations

  • S. Srinivasan
    • 1
  1. 1.Department of Mathematics and StatisticsUniversity of PittsburghPittsburghUSA